The Leray-Schauder Degree as Topological Method Solution of Nonlinear Elliptic Equations
Pure and Applied Mathematics Journal
Volume 6, Issue 5, October 2017, Pages: 148-153
Received: Aug. 11, 2017; Accepted: Sep. 9, 2017; Published: Oct. 29, 2017
Views 2564      Downloads 158
Nedal Hassan Elbadowi Eljaneid, Department of Mathematics, Faculty of Sciences, University of Tabuk, Tabuk, Kingdom of Saudi Arabia
Article Tools
Follow on us
In the present paper using precise results on the solutions of linear elliptic differential operators with Holder continuous coefficient as well as a variant of the Lery - Schauder method and the gal of this paper to find an adequate degree theory for the infinite dimensional setting and to extend the theory of homotopy classes of maps form to to homotopy classes of maps on infinite dimensional spaces.
The Leray - Schauder Degree, Elliptic Boundary Value Problem
To cite this article
Nedal Hassan Elbadowi Eljaneid, The Leray-Schauder Degree as Topological Method Solution of Nonlinear Elliptic Equations, Pure and Applied Mathematics Journal. Vol. 6, No. 5, 2017, pp. 148-153. doi: 10.11648/j.pamj.20170605.13
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License ( which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
R. C. A. M. Vandervorst, Topological Methods for Nonlinear Differential Equations, April 25, 2008.
R. A. Adams and J. J. Fournier, Sobolev space, 2nd. pure and Applied Mathematics, Vol 140, Elsever/Academic Press, Amsterdam, 2003.
Y. Andre, Series Gevery de type arithnetique I. Theoremes de purete et de dualite, Annals of Mathematics 151, (2000).
L. C. Evans, Partial differential equations, Graduate Studies in Mathematics, Vol 19, American Mathematical Society, Providence, RI, 1998.
Felix E. Browder, Topological Methods for nonlinear Elliptic Equations of Aritary order. Pacific Journal of Mathematics, Vol. 17, n 01. 1966.
J. Cronin, Fixed points and topological degree in nonlinear analysis, Providence, 1964.
F. E. Browder, On the spectral theory of elliptic differential operators, J, Math. Annalen, 142 (1961), 22-130
M. A. Krasnoselski, Topological methods in the theory of nonlinear integral equations, Moscow, 1956 "Trans onto English, Pergamon Press, 1964".
C. Miranda, Equazioni alle Derivate Parziali di Tipo Ellitic, Springer, Berlin, 1955.
L. Nirenberg, Nonlinear elliptic partial differential equations and Holder continuity, Comm, Pure App. Math 6 (1953) 103-157.
J. Schauder, Der Fixpunktsatz in Funktionalraumen, Studia Math. 2 (1930), 171-180.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186